# SDR CALA0200068

- Difficulty date: February 12, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 49,183 hours, 25,664 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Dented
- Location: E&E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE E&E DOOR DENTED AT R/H SIDE OF HANDLE. A DOUBLER WAS INSTALLED IAW SRM 52-00-01, FIGURE 203.
